Linear Growth Harmonic Functions on Complete Manifolds with Nonnegative Ricci Curvature.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 948-954
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complete Riemannian manifold, nonnegative Ricci curvature, linear growth harmonic functions
@article{GFA_1995__5_4_58214,
author = {J. Cheeger and T.H. Colding},
title = {Linear {Growth} {Harmonic} {Functions} on {Complete} {Manifolds} with {Nonnegative} {Ricci} {Curvature.}},
journal = {Geometric and functional analysis},
pages = {948--954},
year = {1995},
volume = {5},
number = {4},
zbl = {0871.53032},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58214/}
}
TY - JOUR AU - J. Cheeger AU - T.H. Colding TI - Linear Growth Harmonic Functions on Complete Manifolds with Nonnegative Ricci Curvature. JO - Geometric and functional analysis PY - 1995 SP - 948 EP - 954 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58214/ ID - GFA_1995__5_4_58214 ER -
J. Cheeger; T.H. Colding. Linear Growth Harmonic Functions on Complete Manifolds with Nonnegative Ricci Curvature.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 948-954. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58214/